Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$ s$ admits an injective metric

Author: John R. Isbell
Journal: Proc. Amer. Math. Soc. 28 (1971), 259-261
MSC: Primary 54.35; Secondary 46.00
MathSciNet review: 0282333
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is an injective metric space homeomorphic with a countably infinite product of lines.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35, 46.00

Retrieve articles in all journals with MSC: 54.35, 46.00

Additional Information

PII: S 0002-9939(1971)0282333-7
Keywords: Metric space, injective, contraction
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia